# SDR UALA2012021600934

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,017 hours, 22,107 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED IN AFT CARGO BAY BETWEEN FR 58 AND 59 AND BETWEEN STR 42L AND 43L.  AFTER FURTHER EVALUATION, FOUND DAMAGE TO BE WITHIN LIMIT OF SRM ON NR V1972J.  AREA TREATED PRIMED AND PAINTED.  MAJOR REPAIR.
